International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43
DOI: 10.12691/ijpdea-2-3-1
Open AccessArticle

An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions

Oussaeif Taki-Eddine1, and Bouziani Abdelfatah1

1Department of Mathematics and Informatics, the Larbi Ben M.hidi University, Oum El Bouaghi

Pub. Date: June 19, 2014

Cite this paper:
Oussaeif Taki-Eddine and Bouziani Abdelfatah. An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions. International Journal of Partial Differential Equations and Applications. 2014; 2(3):38-43. doi: 10.12691/ijpdea-2-3-1

Abstract

This paper investigates the inverse problem of simultaneously determining the time-dependent thermal diffusivity and the temperature distribution in a parabolic equation in the case of nonlocal boundary conditions containing a real parameter and integral overdetermination conditions. Under some consistency conditions on the input data the existence, uniqueness and continuously dependence upon the data of the classical solution are shown by using the generalized Fourier method.

Keywords:
heat equation inverse problem nonlocal boundary condition integral overdetermination condition Fourier method

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  N.I. Ionkin, Solution of a boundary-value problem in heat conduction with a non-classical boundary condition, Differential Equations 13 (1977) 204-211.
 
[2]  M. A. Naimark, Linear Differential Operators (Nauka, Moscow, 1989) [in Russian].
 
[3]  P. Lang and J. Locker, .Spectral Theory of Two-Point Differential Operators Determined by-D2. II. Analysis of Cases, .J. Math. Anal. Appl. 146(1), 148-191 (1990).
 
[4]  A. Yu. Mokin, .On a Family of Initial-Boundary-Value Problems for the Heat Equation, Differents. Uravneniya 45(1), 123-137 (2009).
 
[5]  O. G. Sidorenko,.An Essentially Nonlocal Problem for a Mixed-Type Equations in a Semiband,.Izv. Vyssh. Uchebn. Zaved. Mat., No. 3, 60.64 (2007) [Russian Mathematics (Iz. VUZ) 51(3), 55-59 (2007)].
 
[6]  Yu.K.Sabitova,.Nonlocal Initial-Boundary-Value Problems for a Degenerate Hyperbolic Equation,. Izv. Vyssh. Uchebn. Zaved. Mat., No. 12, 49.58 (2009) [Russian Mathematics (Iz. VUZ) 53(12), 41-49 (2009)].
 
[7]  K. B. Sabitov and E. M. Sa.n,. The Inverse Problem for a Mixed-Type Parabolic-Hyperbolic Equation in a RectangularDomain,. Izv. Vyssh. Uchebn. Zaved. Mat., No. 4, 55-62 (2010) [Russian Mathematics (Iz. VUZ) 54(4), 48-54 (2010)].
 
[8]  A. Bouziani, On the weak solution of a three-point boundary value problem for a class of parabolic equations with energy specification, Abdelfatah Bouziani Abstract and Applied Analysis Volume 2003 (2003), Issue 10, Pages 573-589.
 
[9]  A. Bouziani, Mixed problem with integral conditions for a certain parabolic equation, J. of Appl. Math. and Stoch. Anal. 9 (1996), 323-330.
 
[10]  A. Bouziani, On the solvability of a class of singular parabolic equations with nonlocal boundary conditions in nonclassical function spaces, Abdelfatah Bouziani International Journal of Mathematics and Mathematical Sciences Volume 30 (2002), Issue 7, Pages 435-447.
 
[11]  A. Bouziani and N.E. Benouar, Problème mixte avec conditions intÈgrales pour une classe díÈquations paraboliques, Comptes Rendus de líAcadÈmie des Sciences, Paris t.321, SÈrie I, (1995), 1177-1182
 
[12]  J.R. Cannon, Y. Lin, and S. Wang, Determination of a control parameter in a parabolic partial differential equation, J. Austral. Math. Soc. Ser. B. 33 (1991), pp. 149-163.
 
[13]  J.R. Cannon, Y. Lin, and S. Wang, Determination of source parameter in a parabolic equations, Meccanica 27(2) (1992), pp. 85-94.
 
[14]  A.G. Fatullayev, N. Gasilov, and I. Yusubov, Simultaneous determination of unknown coef.cients in a parabolic equation, Appl. Anal. 87(10-11) (2008), pp. 1167-1177.
 
[15]  M.I. Ivanchov, Inverse problems for the heat-conduction equation with nonlocal boundary condition, Ukrain. Math. J. 45(8) (1993), pp. 1186-1192.
 
[16]  M.I. Ivanchov and N.V. Pabyrivska, Simultaneous determination of two coefficients of a parabolic equation in the case of nonlocal and integral conditions, Ukrain. Math. J. 53(5) (2001), pp. 674-684.
 
[17]  W. Liao, M. Dehghan, and A. Mohebbi, Direct numerical method for an inverse problem of a parabolic partial differential equation, J. Comput. Appl. Math. 232 (2009), pp. 351-360.